# SDR 07FDEA02911

- Difficulty date: August 9, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,526 hours, 9,110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START CREW REPORTED SMOKE IN THE COCKPIT COMING FROM THE CASPER VENTS.  FOUND HYDRAULIC RETURN LINE B NUT LEAKING AT PYLON ON NR 1 ENGINE.  SECURED AND OPERATED ENGINE WITH NO LEAKS REMOVED AND REPLACED NR 1 PACK COALESCER BAG PER MM 21-51-16-3.  OPERATED PACKS USING ENGINE BLEED AIR WITH NO SKYDROL VAPOR.  COMPLETED PROCEDURE FOR CLEARING CONTAMINATION FROM A/C PACKS PER AMM 21-50-00-3.  CLEANED COALESCER BAGS PER AMM 21-51-16-3.  OK FOR SERVICE.
